# SDR USAA2010121393033

- Difficulty date: December 6, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 52,091 hours, 19,199 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 183N200338
- Part serial: 310
- Condition: Delaminated
- Location: Right
- Part time: 39,767 hours, 14,618 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C2 - RIGHT ELEVATOR HAS 7 INCH BY 1 INCH LONG AREA OF DELAMINATION AT TRAILING EDGE FROM ELEVATOR STATION 245 TO 252.  ELEVATOR WAS REMOVED, SENT TO VENDOR REPAIRED, THEN RE-INSTALLED PER JOB CARD 19I33027002.
